# SDR DALA2024041504429

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,960 hours, 38,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LENS COVER AT 17CDE MISSING. MAINTENANCE INSTALLED NEW EMERGENCY LENS COVER AT 17CDE PER B717 AMM 33-51. (LP #5874313)
